# SDR UALA2011091605017

- Difficulty date: September 15, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,117 hours, 8,680 cycles
- Engine: Pwa PW40903
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 654W00382
- Part serial: D00285
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG FLAP PRIMARY MSG 27-20372.  REPLACED FSEU 2 PER MM, OKAY.
